# SDR YENA20150806313

- Difficulty date: August 6, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 26,518 hours, 16,434 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND CORROSION, SHEAR TIE AT FRAME 17 BETWEEN STRINGERS 27L AND 28L.  REMOVED CORRODED SHEAR TIE.  LOCATED DRILLED AND ALODINED NEW SHEAR TIE.  INSTALLED AND PAINTED NEW SHEAR TIE IAW SRM 53-10-04, FIG 45, ITEM 130, PG 3.
